# SDR CHQA20141018298

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 28,222 hours, 23,527 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,844 hours, 25,731 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transducer
- Part number: 23073715
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB THE NR 1 ENG OIL TEMP WAS READING HIGH.  RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  REPLACED THE ENG 1 OIL PRESS & TEMP TRANSDUCER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
